# SDR TWAA0101118

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN LT, CORROSION WAS FOUND AROUND LIGHTENING HOLES ON WEB MEMBRANE AT STA 699 LBL 58 INCHES, STA 683 LBL 58 IN, STA 663 LBL 58 INCHES, AND STA 617 TO 636 LBL 58 INCHES.  REPLACED MEMBRANE AT EACH LOCATION PER DRAWING 9930538.
